# SDR SWAA013078

- Difficulty date: November 12, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 60,509 hours, 65,111 cycles
- Engine: CFM56*
- Engine time: 60,071 hours, 64,589 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 65582343
- Condition: Erratic
- Location: # 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

( ENGINE SHUTDOWN, DECLARED EMERGENCY )……………………….DURING FLIGHT # 2 ENGINE FIRE WARNING LIGHT ILLUMINATED & BELL SOUNDED.                              R&R # 2 ENG LOWER FIRE OVERHEAT DETECTOR PER MM.
